# SDR MWEA001132

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582022
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS INBOARD SECTION OF FRAME AT STATION 544 LONGERON 16 RIGHT AND 15 RIGHT.  FABRICATED AND INSTALLED FRAME REPAIR AND PARTS.
